# SDR USAA991019

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 947.5-986.5
- Part time: 37,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 20 INCH AREA OF CORROSION RT SERVICE DOOR Z-ANGLE BETWEEN STATION 947.5 AND 986.5.  CORROSION LEVEL 1.  INSTALLED NEW Z-ANGLE PER SRM 53-60-51, LIMITS AND SRM 51-10-02.  (M)
